Had a positive effect with wellbutrin. Is it safe to increase the dosage?
User rating for this question
I just started with 150 mg of Wellbutrin 2 days ago and had a positive effect within 24 hours but it seems to have gone away. Is this normal? Is it safe to go ahead and double the dosage?
Posted Fri, 29 Nov 2013 in Mental Health
Answered by Dr. Shoaib Khan 45 minutes later
Brief Answer: Yes, can be normal; please do not increase dose Detailed Answer: Hello sir and welcome. Thank you for writing to us, Yes sir, 150 mg of wellbutrin can have an effect lasting from about 2-4 days, varying from person to person, so this would be considered normal. Also in your case, as you have just started on the medication it may take sometime till the effect of the medication becomes constant, so please be patient. As for doubling the dosage, this would not be considered safe unless your prescribing doctor thinks it necessary, and would take the utmost care in ensuring your safety, as overdoses can result in seizures. In my opinion, you can wait for a few days sir (3-5 days), and if the effect of the medication does not become constant, then please contact your doctor and see if he can either increase the dosage or substitute it with another medication. I hope you find my response helpful sir. Please feel free to write back to me for any further clarifications, I would be more than happy to help you. Wishing you nothing but good health. God bless.
People also viewed
- Influenza numbness in pinky
- Influenza vaccine and sore knee joints
- Wellbutrin weight loss dosage
- Influenza vaccination lymphatic spread
- Injection to revive someone
- Urine leak inflammation in vagina
- Wellbutrin increased anxiety
- Effectiveness of wellbutrin
- Does vyvanse effect your period cycles
- Wellbutrin increases dopamine
- Does wellbutrin increase discharge
- Can regestrone influence ovulation
- Is it my fault if i a man cant get himself hardf or stay hard
- Malnutrition adderall
- Depression high and low